# SDR FDEA201710193007

- Difficulty date: October 19, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR,  FWD HINGE LOBES ON AIRCRAFT,  FOUND INSIDE DIAMETER WORN,  EXCEEDED MAXIMUM PERMITTED LIMITS.   FOUND THE NR 1 HOLE EXCEED LIMITS IAW SRM 52-30-16-1A.   REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5310-T0335958, PART 1, STEP 2 AND 5,
